# SDR C2XA02TY164

- Difficulty date: November 2, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE GALLEY FLOOR FORWARD FLOORBEAM CAP WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EMB-145 SRM 53-21-10, 51-40-02 AND CPM 51-21-04,05,06.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
